MAUDE Adverse Event Report: ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT GMBH CREATININE; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 3L81-33
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Refer to mfr# 3016438761-2021-00001-00 for the analyzer submission.
 
Event or Problem Description
The customer reported falsely elevated potassium and creatinine results generated on the architect c16000 analyzer on a (b)(6) male patient.Results provided: (b)(6) 2020.(b)(6).Potassium = 6.8 / 6.7 mmol/l, new aliquot = 4.6 mmol/l (normal range: 3.5-5.1 mmol/l); creatinine = 451.6 umol/l, new aliquot = 103.1 umol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there was no other complaint activity for creatinine (ln 3l81-33).Trending review determined no trends for falsely elevated results for the product.Return testing was not completed as returns were not available.A review of the product labeling concluded that the issue is sufficiently addressed.Use error may have contributed to the customer¿s issue as customer has external aliquot samples (2ml) manually uncapped beside manually uncapped urine tubes (10ml).On occasion, if user is forceful with the loading of tubes into rack and racks into iom, a small droplet may 'splash' up 1 centimeter into the aliquot tube behind it.Senior scientist to re-educate staff on appropriate loading of samples and racks.Based on the investigation, no systemic issue or deficiency for the creatinine was identified.

Brand Name
CREATININE
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11108722
Report Number3002809144-2021-00005
Device Sequence Number3698109
Product Code CGX
UDI-Device Identifier00380740161569
UDI-Public00380740161569
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3L81-33
Device Catalogue Number03L81-33
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/11/2020
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, C1600805; ARC C16K PRC MOD, 03L77-01, C1600805; ARC C16K PRC MOD, 03L77-01, C1600805
Patient Age53 YR